I stopped taking Coumadin 10 days ago and I am still having nosebleeds.
Since we know nothing about your physiology the worst case scenario could be up to 450 hours. I assume these are intermittent vs. continuous nose bleeds. It is more likely that there is another underlying issue that you should see an ENT and possibly a hematologist. In the mean time you can try a product called WoundSeal Powder for Nosebleeds about $6-$12. This product is military proven and in current use by our troops.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 5 answers
Posted 9 Oct 2010 • 1 answer
Posted 14 Mar 2011 • 1 answer
Posted 27 Jan 2016 • 0 answers
Posted 23 May 2016 • 0 answers